# SDR 2004F00338

- Difficulty date: September 1, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N82TS
- Make and model: Lear 25B
- Aircraft serial: 154
- Aircraft time: 14,644 hours
- Engine: Ge CJ6106
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 66001592
- Part serial: 1753
- Condition: Broken
- Location: Throttle
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

THROTTLE CABLE BROKEN 12 INCHES FROM END OF CABLE.  BROKEN AT AFT END OF FORWARD CABLE WHERE FORWARD CABLE ATTACHES TO AFT CABLE. (SO13200405891)
